# SDR CALA2025102610510

- Difficulty date: September 16, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 79,378 hours, 29,400 cycles
- System (JASC): 5240 · Service Doors
- Part: Receptacle
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK R1 DOOR HANDLE BOX CUTOUT, UPPER TORQUE TUBE BUSHING STUB BEAM IS GOUGED,  REMOVED DAMAGED STUB BEAM AND INSTALLED NEW STUB BEAM REF B737- 800 SRM 51-40-02 AND BAC DWG 141A6525 AND 141A6516.
